| Model Number |
SN6AT3 |
| Medical Device Problem Codes |
Material Opacification (1426); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Headache (1880); Burning Sensation (2146)
| Date of Event |
04/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following the intraocular lens implantation she started noticing a feeling of something in eye or it's scratched, almost like a burning, a really weird feeling.The patient reported that the feeling gets really bad, and gives horrible headaches.The patient reported that she also keeps getting cloudiness over that eye, which makes it difficult to see at night.Additional information has been requested and received stating the quality issue was not due to the lens but is most likely due to dry eye.There was no harm to the patient and the prognosis was good.The patient was not hospitalized for the event.